MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ
Model Number EC-3890LI
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to delayed reprocessing at the hospital not performed timely.It is customer mistake.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Not known for the exact date, we just know the year the complaint was sent in to manufacturer.This event occurred at the time of reprocessing.There was no report of patient harm.Potential endoscope contamination: cust stated reprocess time out.

Brand Name
PENTAX
Common Device Name
HDVIDEO COLONOSCOPE 3.8C 13.2T 1700L FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222411
Report Number9610877-2021-10130
Device Sequence Number4173319
Product Code FDF
UDI-Device Identifier04961333248148
UDI-Public04961333248148
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-3890LI
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1